MathSciNet Relay Station
MathSciNet bibliographic data
MR257473 (41 #2123) 34.45
Coffman, C. V.; Wong, J. S. W. On a second order nonlinear oscillation problem. Trans. Amer. Math. Soc. 147 1970 357–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement